# SDR IXXA199573

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Act Flap Crank
- Part number: 37741721
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING NORMAL FLAP RETRACTION ON DEPARTURE OUT OF BDL, THE RIGHT HAND FLAP APPEARED TO STICK AT 18 DEGREES WITH THE AIRCRAFT TENDING TO ROLL TO THE LEFT AT A LOWER FLAP SETTING.  FLAP ASYMMETRY WOULD APPEAR AGAIN ABOVE FLAPS 25.  THE AIRCRAFT RETURNED TO BDL FOR MAINTENANCE.  INSPECTION ON THE GROUND REVEALED A BROKEN FLAP CRANK ASSEMBLY (P/N 37741721) ON THE RT INBOARD ACTUATOR.  THE CRANK ASSEMBLY AND FLAP ACTUATOR WERE REPLACED.  (M)
